# SDR UIEA2018041300698

- Difficulty date: April 11, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,377 hours, 22,358 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE CONTROL STATUS MESSAGE.  PERFORMED FIM 73-21 F/T 878,  NO FAULTS.  PERFORMED PIMU BITE IAW FIM 71-01-00,  NO FAULTS.
